0 of 4 questions completed
You have already completed the exam before. Hence you can not start it again.
Exam is loading...
You must sign in or sign up to start the exam.
You must first complete the following:
Time has elapsed
A 44-year-old male presents to the ED complaining of painful spasm in his neck and face. He has a pulse of 100/min, BP 120/70, RR 18/min and appears agitated and distressed.
He admits to using ‘street diazepam’ earlier in the day. His past medical history is unremarkable other than a thyroidectomy last year.
How would you manage this patient, initially?
After 30 minutes, there has been no improvement in his condition. What would you do now?
Which of the following electrolyte abnormalities could explain his symptoms?
Select one or more options.
The patient’s symptoms resolve after the second dose of procyclidine and he wants to leave the department.
What would you do before discharging him?